Sold out

Product Info

A dual action formula recommended for the relief of: Headache, Period Pain, Dental Pain, Rheumatic Pain, Symptoms of Colds and Flu. The active ingredient aspirin works to provide targeted pain relief as well as reducing fever and inflammation. Also formulated with caffeine which boosts the pain relieving effect of aspirin.

How To Use

Take 2 tablets every 4 hours as required.
Do not take more than 12 tablets in 24 hours.

Delivery Info

Republic Of Ireland: Order by 4pm for NEXT WORKING DAY DELIVERY.

  • Description
  • Related Products

A dual action formula recommended for the relief of: Headache, Period Pain, Dental Pain, Rheumatic Pain, Symptoms of Colds and Flu. The active ingredient aspirin works to provide targeted pain relief as well as reducing fever and inflammation. Also formulated with caffeine which boosts the pain relieving effect of aspirin.

Each film-coated tablet contains:
Aspirin 325mg
Caffeine 15mg
Quinine 1mg


Written by an anonymous user on

Customer Reviews
based on reviews
Write a Review
Write a Review
This is a required field
This is a required field
This is a required field
This is a required field
This is a required field
Cancel
Submit Review
There are no customer reviews yet.
Thank you for submitting your review. Once it is approved, your review will show up in the list of reviews.
Submitting your review failed. Please try again.